# SDR AALA202203216925

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737*
- Aircraft serial: 33331
- Aircraft time: 21,658 hours, 8,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS PLASTIC TRIM AT DOOR 4R DOOR SLIDE BROKEN. RE-SECURED 4R DOOR SLIDE PLASTIC TRIM PER AMM 25-20-00.
